# SDR SIMA2019040122001

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 36,932 hours, 31,328 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT DISPLAYED AMBER DASHES ON DEPARTURE, INDICATION RETURNED DURING DESCENT.-C/A-AT THIS TIME C/W OPS CK ON MANUAL PRESS. SYST PER AMM 21-31-00, FOUND SYST WORKING PROPERLY.
